# SDR SWAA2016090755568

- Difficulty date: September 4, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 66,315 hours, 52,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXIT SIGN COVER FELL OFF.   REINSTALLED THE SIGN COVER IAW AMM.
